MathSciNet Relay Station
MathSciNet bibliographic data
MR2156654 11N60 (11A63)
Drmota, Michael; Rivat, Joël The sum-of-digits function of squares. J. London Math. Soc. (2) 72 (2005), no. 2, 273–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement